# SDR IPXA10558601

- Difficulty date: February 13, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 900-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3,  MAIN CABIN INTERIOR, SECT 44, RBL 45-65, BS 900-BS 1000, FLOOR PANEL OTBD AFT CORNER IS BROKEN.  PANEL WAS REPLACED IAW EO B757-5320-9692-G.
